Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Multidimensional solitons in cubic nonlinear media

Not Accessible

Your library or personal account may give you access

Abstract

We show numerically that, contrary to what has been believed so far, multidimensional optical solitons can propagate in cubic nonlinear media. To avoid a collapse along the propagation axis, we take advantage of the cross-phase modulations between fundamental- and harmonic-field components. A compact analytical expression for new solitonlike fields with an arbitrary transverse dimension is derived through a self-consistent-field approximation.

© 1994 Optical Society of America

Full Article  |  PDF Article
More Like This
Multidimensional solitons in fiber arrays

A. B. Aceves, C. De Angelis, Alexander M. Rubenchik, and Sergei K. Turitsyn
Opt. Lett. 19(5) 329-331 (1994)

Variational and accessible soliton approximations to multidimensional solitons in highly nonlocal nonlinear media

Branislav N. Aleksić, Najdan B. Aleksić, Milan S. Petrović, Aleksandra I. Strinić, and Milivoj R. Belić
Opt. Express 22(26) 31842-31852 (2014)

Prediction of unique solitary-wave polaritons in quadratic–cubic nonlinear dispersive media

K. Hayata and M. Koshiba
J. Opt. Soc. Am. B 11(12) 2581-2585 (1994)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (13)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved